# SDR MWEA98094

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777923
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED IN LONGERON 3 LEFT AT FS 737.  REMOVED DAMAGED SECTION OF LONGERON, FABRICATED REPAIR SECTIONS IAW 53-02 FIG 18, INSTALLED REPAIR SECTIONS IAW SRM 51-30.
